# SDR ASOA01153S

- Difficulty date: August 31, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 4810 - DURING FLIGHT, REPORTED THAT THE A/C WAS HARD TO CONTROL. WHEN THE AUTOPILOT WAS DISCONNECTED, THE ELEV AND RUDDER WERE HEAVY AS IF THEY WERE STILL CONNECTED TO THE AUTOPILOT. PULLED THE AUTOPILOT CIRCUIT BREAKERS, BUT THIS DIDN`T FIX THE PROBLEM. DECLARED AN EMERGENCY AND A/C LANDED IN TUL WITHOUT INCIDENT. THE TEARDOWN REPORT STATE THERE WERE PROBLEMS WITH THE ELEV TRIM SERVO AS WELL AS THE RUDDER SERVO MOUNT.  THE ELEV TRIM SERVO WAS FOUND TO HAVE A WORN CLUTCH WHICH COULD CAUSE THE TRIM SERVO TO ENGAGE AND DISENGAGE IMPROPERLY.  THE TEARDOWN ON THE RUDDER SERVO MOUNT FOUND THAT THE CAPSTAN WAS WORN MORE THAN USUAL.  BOTH COMPONENTS WILL BE OVERHAULED.  (M)
